Affordable Access

Publisher Website

Mathematical treatment of absorbance versus pH graphs of polybasic acids

Authors
Journal
Talanta
0039-9140
Publisher
Elsevier
Publication Date
Volume
33
Issue
11
Identifiers
DOI: 10.1016/0039-9140(86)80228-4

Abstract

Abstract Mathematical relationships determining the shape of absorbance vs. pH graphs of polybasic acids are derived, and new graphical and numerical techniques for evaluating the acidity constants of two-step overlapping equilibria are examined.

There are no comments yet on this publication. Be the first to share your thoughts.